# SDR USAA2013032000004

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 4,808 hours, 1,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Not Seated
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON DOOR L4 WILL NOT ENGAGE.  RESEATED BUSHING FOR L4 DOOR STAY MECHANISM.
